# SDR DALA2022053103801

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 9,623 hours, 1,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 EMERGENCY EXIT SIGN COVER LOOSE LOCATIONS 605. CORRECTIVE ACTION: REATTACED EXIT SIGN. (2255226)
